# SDR CA960614002

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive
- Part number: 745583A
- Condition: Damaged
- Location: Flap Sec Drive
- Component: Dhav
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF FLAPS FAILED TO RETRACT FROM 10 DEGREES. FLEX SECONDARY DRIVE REPLACED.
